# SDR IPXA2025110510468

- Difficulty date: October 17, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771323
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - STRINGER CRACKED, FWD & AFT SIDE OF BS 1960, S12L.   ACCOMPLISHED REPAIR IAW EO-95622-REQ 1,  REV 1,  SRM 53-60-03-2R-4, & EGAT WORK SHEET 50798,  EGAT EI F2025A53M-2576 REV 0.
